# SDR ASOA201101621

- Difficulty date: August 22, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 19,268 hours, 13,430 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL IS CORRODED IN MULTIPLE AREAS.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.   PERFORMED UT THICKNESS INSPECTION OF BLEND AREAS IAW MAC NDT INSPECTION PROCEDURE UT-3 MIN MATERIAL REMAINING IS .035".   BLENDED AREA IS OUT OF LIMITS IAW SRM 53-21-23-101-002-A01.  R & R SERVICE DOOR SILL ANGLE IAW SRM 51-42-06-001-001 AND 51-42-21-001-001.  THIS IS A MINOR REPAIR.
